Publication Type:

Journal Article

Source:

Procedia Engineering, Elsevier, Volume 127, p.347–353 (2015)

URL:

http://www.sciencedirect.com/science/article/pii/S1877705815037406

Abstract:

A new integration method is proposed for integration of arbitrary functions over regions having circular boundaries. The method is developed using a new non-linear transformation which can transform such a region to a zero-one cube. The derivation of this formula over a circular and elliptic cylinder, cone and paraboloid is shown with numerical results.

Cite this Research Publication

Sarada Jayan and Dr. K.V. Nagaraja, “Numerical Integration over Three-Dimensional Regions Bounded by One or More Circular Edges”, Procedia Engineering, vol. 127, pp. 347–353, 2015.